Home Sex & Relationships
Come and join our Support Circle, every Tuesday, 8 - 9:30pm! Limited spaces available! Sign up here

am i late because i am pregnant

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
hi sorry i know your all get these post time and time again but i am in need of some quick advice. basically i had sex wit my bf he used a condom and i am on the pill however i took it late so to be on the safe side i took the morning after pill i bleed very slightly after taking it for one day. however have not had a period since this was on the 28th jul i know one of the side effects of the morning after pill is that it could make your period become either early or late but i am still slightly worried am i worried about nothing. please help.x

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Hello.

    I'm not a pill expert but I must admit I thought my MAP hadn't worked when I took it last year because my period was late. So I ended up taking a pregnancy test which displayed as negative, then my period came the next day :o

    So it was just a bit out of synch because of the MAP. Do you think this could be the same for you?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    lucky88 wrote: »
    hi sorry i know your all get these post time and time again but i am in need of some quick advice. basically i had sex wit my bf he used a condom and i am on the pill however i took it late so to be on the safe side i took the morning after pill i bleed very slightly after taking it for one day. however have not had a period since this was on the 28th jul i know one of the side effects of the morning after pill is that it could make your period become either early or late but i am still slightly worried am i worried about nothing. please help.x

    It is only like 27/28 days since your last period, so i wouldnt worry that it was late yet?
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    If he used a condom, you're on the pill AND you took the morning after then there's very little chance of you being pregnant, even if you were outside the twelve-hour window. Still, if it's really worrying you, just get a pregnancy test. Chances are it'll be a massive relief.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Would anybody be concerned with any health risks taking the MAP when also on the pill? I don't know myself, but that's a lot of stuff that will be floating round your system...
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Theres 5 of these threads on the first page. If you're in doubt do a test, only way to know.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    g_angel wrote: »
    Would anybody be concerned with any health risks taking the MAP when also on the pill? I don't know myself, but that's a lot of stuff that will be floating round your system...

    Not health risks as such, it's completely within the prescribing guidelines to take MAP whilst on the pill eg when you miss ones or if you've got a stomach upset or are taking other medication. BUT the mix of hormones can often throw your cycle off balance.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Not health risks as such, it's completely within the prescribing guidelines to take MAP whilst on the pill eg when you miss ones or if you've got a stomach upset or are taking other medication. BUT the mix of hormones can often throw your cycle off balance.

    A-ha! Cool.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    MrG wrote: »
    It is only like 27/28 days since your last period, so i wouldnt worry that it was late yet?
    I think she meant that it's been that long since she took the MAP, not since her last period.
Sign In or Register to comment.